# SDR SIMA201811269004

- Difficulty date: September 19, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 43,842 hours, 39,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emegency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER WING EMERGENCY LIGHT IS INOP.-C/A-COMPLETE:REMOVED AND REPLACED L/H OVER WING EMERGENCY LIGHT BULB IAW EMB 145 AMM 33-50-10. OPC GOOD.
